# SDR DALA2019082094880

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 50,332 hours, 20,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: D-Ring
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR WILL NOT ARM.   REPOSITIONED "D" RING OPS CHECKS GOOD PER B757 AMM 25-66. (5158400)
